I was recently dismissed from pain management after one year, because when they did my pill count one week in to a new script I was at 7 pills of 7.5 hydrocodone instead of the six I was prescribed. They immediately took my medication and gave me the Butrans patch that broke me out in hives. I have Ankylosing Spondylitis, fibro, chronic shin splints, several bulging disks and fusing starting to happen in several places. I am in so much pain. The doctor was angry because he kept increasing the same short acting med for a year, then I was off by one. I am gutted and live in an area with little pain management. I travelled 6 hours to see a new doctor and after my old doctor spoke to him he wrote me off as well. I told him just as I told you and have otherwise been compliant and all of my tests were right on.
Is there any recourse for being dismissed from pain management or if I can go out of state?
Question posted by Skooka on 4 Feb 2017
Last updated on 5 February 2017 by chuck1957
Skooka; sadly there is not a lot you can do. It has gotten crazy the way the medical board and DEA ARE on the doctors and pain medication. I still really don't understand if you were just one pill from your bottle off that this doctor would go nuts on you. And this is the problem with all those forms or pain contract we have to sign when we first get in to see the doctor. All I can really think of is write this doctor a letter and tell them you still don't understand how one pill off could get you in trouble.You have been taking these right all this time. Your only other choice might be to go to a hospital clinic and ask them to start new with you and try to find something that well makes you more comfortable and run the test on their own. You have lost faith in the old place you were going to. You don't want there test to interfering with what the new doctors find but you need some relief from this 24/7 pain. I wish I could be of more help but also the main thing to is to be very honest with the new doctors. It well catches up with you. So it's either that or try to have the old office to explain what is going on. You don't understand and it is not your fault the patches they changed you to you have the allergic reaction too. best of luck.
- Hydrocodone uses and safety info
- Hydrocodone information for Healthcare Professionals (includes dosage details)
- Side effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.